# SDR CA020308012

- Difficulty date: January 30, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 11,873 hours
- Engine: Ge CF341A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT INSPECTION OF ILS CLEARANCE ORBIT OF AIRFIELD IN SLIGHT BANK & 10-20 KTS TAILWIND NR 2 ENGINE SUDDENLY SHUTDOWN. A/C RETURNED & LANDED.  ENGINEER TOOK LOOK AT ENGINE NOTHING SEEN ABNORMAL. OIL  SYS CHECKED BECAUSE OF PREVIOUS EXPERIENCE WITH THESE ENGINE & NO FAULT FOUND WITH OIL SYS.  FUEL SYS CHECKED WATER SAMPLE TAKING FROM FUEL TANKS & NO WATER FOUND. TALKING WITH ENGINE MFG THEY ADVISE US TO GO AND TRY TO START ENGINE. ENGINE STARTED WITH NO MALFUNCTION OBSERVED HIGH POWER RUN C/O ALL SYS RUNNING NORMAL. AT TIME A/C FLOWN BACK TO OTTAWA WHERE PROPER MAINT COULD BE CARRIED OUT.
